VOL. 28 · NO. 1 | June 2005
 
VIEW ALL ABSTRACTS +
Articles
Stevan PILIPOVI\'C
Tokyo J. Math. 28 (1), 1-12, (June 2005) DOI: 10.3836/tjm/1244208275
Ki-ichiro HASHIMOTO, Akinari HOSHI
Tokyo J. Math. 28 (1), 13-32, (June 2005) DOI: 10.3836/tjm/1244208276
Kentaro MIKAMI, Tadayoshi MIZUTANI
Tokyo J. Math. 28 (1), 33-54, (June 2005) DOI: 10.3836/tjm/1244208277
KEYWORDS: 52C12, 70G45
Satoshi FUJII
Tokyo J. Math. 28 (1), 55-61, (June 2005) DOI: 10.3836/tjm/1244208278
KEYWORDS: 11R23, 11R29
No abstract available
Hajime ONO
Tokyo J. Math. 28 (1), 63-70, (June 2005) DOI: 10.3836/tjm/1244208279
Norio EJIRI, Kazumi TSUKADA
Tokyo J. Math. 28 (1), 71-78, (June 2005) DOI: 10.3836/tjm/1244208280
KEYWORDS: 53C26, 53B25
Masato SAWABE
Tokyo J. Math. 28 (1), 79-90, (June 2005) DOI: 10.3836/tjm/1244208281
Hiroshi IRIYEH
Tokyo J. Math. 28 (1), 91-107, (June 2005) DOI: 10.3836/tjm/1244208282
Giovanni CALVARUSO
Tokyo J. Math. 28 (1), 109-125, (June 2005) DOI: 10.3836/tjm/1244208283
KEYWORDS: 58G25, 53C42, 53C40, 53C20
Hiroshi TAKAHASHI, Yozo TAMURA
Tokyo J. Math. 28 (1), 127-138, (June 2005) DOI: 10.3836/tjm/1244208284
Hidehiko MISHOU
Tokyo J. Math. 28 (1), 139-153, (June 2005) DOI: 10.3836/tjm/1244208285
KEYWORDS: 11M41
No abstract available
Yuko ICHIKAWA
Tokyo J. Math. 28 (1), 155-171, (June 2005) DOI: 10.3836/tjm/1244208286
Takahiro SUDO
Tokyo J. Math. 28 (1), 173-188, (June 2005) DOI: 10.3836/tjm/1244208287
KEYWORDS: 46L05, 46L80, 22D25
Yoshiaki MUROYA
Tokyo J. Math. 28 (1), 189-200, (June 2005) DOI: 10.3836/tjm/1244208288
KEYWORDS: 34K20, 92D25
Naoyuki KOIKE
Tokyo J. Math. 28 (1), 201-247, (June 2005) DOI: 10.3836/tjm/1244208289
Makoto MORI
Tokyo J. Math. 28 (1), 249-258, (June 2005) DOI: 10.3836/tjm/1244208290
Takashi FUKUDA, Keiichi KOMATSU
Tokyo J. Math. 28 (1), 259-264, (June 2005) DOI: 10.3836/tjm/1244208291
KEYWORDS: 11R23
Emmanuel LETELLIER
Tokyo J. Math. 28 (1), 265-282, (June 2005) DOI: 10.3836/tjm/1244208292
Jos\'e Eduardo Prado Pires de CAMPOS
Tokyo J. Math. 28 (1), 283-288, (June 2005) DOI: 10.3836/tjm/1244208293
Toshiaki ADACHI
Tokyo J. Math. 28 (1), 289-298, (June 2005) DOI: 10.3836/tjm/1244208294
KEYWORDS: 53C20, 53C22, 53C55
Back to Top